Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Pregnancy test negative. No periods, abdominal pain with vaginal discharge. What is happening?

Hi, I regularly take microgynon 30, have never missed a pill and get my periods very regularly, usually 2nd day into my pill free week. This week I m 6days late, unheard of for me. Took a home test which showed negative yesterday, no signs of periods though I have had lower abdo pain for 3 days. Also a clear/creamy discharge . Could I be pregnant?? How soon is too soon to test?
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  422
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Mar 2013
Normally a urine home pregnancy test is positive on the first day of the missed period, so if you are 6 days late as per your regular cycles, then it is not too soon to test.
If you are regularly on the pill, you should not have this delay in periods.
Causes could range from stress, anxiety, thyroid hormone imbalance, ovarian cysts, a late conception etc.
I would suggest an appointment with your health care provider.
Take care.
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor